Central values of the symmetric square L-functions,
Proc. Amer. Math. Soc., 140 (2012), no. 10, 3313-3322.
Refined asymptotics for second spectral moment of Rankin-Selberg L-functions at the special points, Inter. Math. Res. Notices, No. 23, 2012, 5457-5483.
Convolution of cuspforms with -series, Abh. Math. Sem. Univ. Hamburg, Vol. 81, No. 1, 2011, 45-53.
A note on the distribution of integer points on spheres, Math. Z., Vol. 267, No. 3-4, 2011, 965 - 970.
The Bergman kernel and mass equidistribution on the Siegel modular variety , jointly with James Cogdell, Forum Math., Vol. 23, No. 1, 2011, 141 - 160.
On shifted convolution of half-integral weight cuspforms, Sci. China Math., Vol. 53, No. 9, 2010, 2411 - 2416.
The variance of arithmetic measures associated to closed geodesics on the modular surface, jointly with Zeév Rudnick and Peter Sarnak, J. Mod. Dyn. Vol.3, 2009, 271 - 309.
On equidistribution properties of Hecke eigenforms, Proceedings of the Workshop on Automorphic Forms and Automorphic L-functions, RIMS Kokyuroku 1468, RIMS, Kyoto University, Japan, 2006, 88-98.
On zeros of the derivative of Selberg zeta function, Amer. J. Math. 127, 2005, 141-151.
Nonvanishing of -functions for , Duke Math. J. 128, 2005, 199-207.
Quantum variance for Hecke eigenforms, jointly with P.Sarnak, Ann. Sci. École Norm. Sup. 37, 2004, 769-799.
On Hecke L-series associated with cubic characters, Compositio Math. 140, 2004, 1191-1196.
Poincaré series and Hilbert modular forms, Ramanujan J. 7, 2003, 129-140.
Mass equidistribution for modular forms, jointly with P.Sarnak, Comm. Pure Appl. Math. 56, 2003, 874-891.
Equidistribution of Hecke eigenforms on the modular surface, Proc. Amer. Math. Soc. 131, 2003, 21-27.
Nonvanishing of -values and the Weyl law, Annals of Math. 154, 2001, 477-502.
Low lying zeros of families of -functions, jointly with H.Iwaniec and P.Sarnak, Inst. Hautes Études Sci. Publ. Math. 91, 2000, 55-131.
Values of symmetric square -functions at , J. reine angew. Math. 506, 1999, 215-235.
Special -values of Rankin-Selberg convolutions, Math. Ann. 314, 1999, 591-600.
Rational points on complete intersections over , Inter. Math. Res. Notices, 16, 1999, 901-907.
On the generalized Ramanujan conjecture for , jointly with Z.Rudnick and P.Sarnak, Proc. Symp. Pure Math. 66, part 2, Amer. Math. Soc., 1999, 301-310.
Bounds for incomplete hyper-Kloosterman sums, J. number theory, 75, 1999, 41-46.
Determination of modular forms by twists of critical L-values, jointly with D.Ramakrishnan, Invent. math. 130, 1997, 371-398.
Determination of modular elliptic curves by Heegner points, jointly with D.Ramakrishnan, Pacific J. Math. 181, 1997, 251-258.
Nonvanishing of -series and the combinatorial sieve, jointly with J.Hoffstein, with an appendix by D.Rohrlich, Math. Research Letters 4, 1997, 435-444.
On a spectral analog of Selberg's result on , jointly with D.Hejhal, Inter. Math. Res. Notices, 3, 1997, 135-151.
Spectral mean values of automorphic L-functions at special points, Analytic Number Theory: Proceedings of a conference in honor of Heini Halberstam, 1996, Birkhäuser, 621-632.
On Selberg's eigenvalue conjecture, jointly with Z.Rudnick and P.Sarnak, Geometric and Functional Analysis, Vol.5, 1995, 387-401.
Quantum ergodicity of eigenfunctions on , jointly with P.Sarnak, Inst. Hautes Études Sci. Publ. Math. 81, 1995, 207-237.
The spectral mean value for linear forms in twisted coefficients of cusp forms, Acta Arith. LXX. 4, 1995, 377-391.
Zeros of Hecke L-functions associated with cusp forms, Acta Arith. LXXI. 2, 1995, 139-158.
Number variance for arithmetic hyperbolic surfaces, jointly with P.Sarnak, Comm. Math. Phys. 161, 1994, 419-432.
On the nonvanishing of Rankin-Selberg L-functions, Duke Math. J. Vol.69, 1993, 411-425.